# SDR SWAA2023121319518

- Difficulty date: November 8, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 64,962 hours, 38,713 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB LOCATED ON LE STA 105.26 AT LEADING EDGE AT RT HORIZONTAL STABILIZER 2023-689305<[01] REPLACEED RIB AND NEW FASTENERS LOCATED ON LE STA 105.26 AT LEADING EDGE AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DWG 186A1001 SHEET 10 REV:A AND SRM 51-10-02 STEP 9. SEE INDIVIDUAL SING-OFFS BELOW;[02] CERTIFIED STEP 1 COMPLETED
